MAUDE Adverse Event Report: STRYKER SPINE-US OASYS 3.5 X 80MM ROD; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

STRYKER SPINE-US OASYS 3.5 X 80MM ROD; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Catalog Number 48552080
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that rod was broken post-operatively.The patient underwent revision surgery on (b)(6) 2017 for replacement of hardware.
 
Event or Problem Description
It was reported that rod was broken post-operatively.The patient underwent revision surgery on (b)(6) 2017 for replacement of hardware.Update: the inspection of the returned product revealed that the rod didn't break.The rod was explanted successfully.This is a concomitant device.
 
Additional Manufacturer Narrative
The inspection of the returned product revealed that the rod didn't break.The rod was explanted successfully.This is a concomitant product.No further ingestion will be required.Therefore, no additional follow-up report will be filled.

Brand Name
OASYS 3.5 X 80MM ROD
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8189094
Report Number0009617544-2018-00303
Device Sequence Number19308101
Product Code NKG
UDI-Device Identifier04546540371638
UDI-Public04546540371638
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48552080
Device Lot Number7XU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer02/27/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR